Good morning ,, nDok I want to ask ,, I checked the IUD yesterday, it turned out that there was a cyst also 2cm big, then I was given antioxidant medicine, but after I drank my stomach hurt and there was a little oozing in Miss V me. What is that like? NPlease answer yes
Thank you for asking the HealthReplies.com Community
Cysts are benign tumors that are cystic and filled with fluid and can attack the female reproductive organs. Because they often do not cause symptoms, cysts are usually identified by examinations such as ultrasound or when the cyst is enlarged and causing symptoms. The reproductive organs that can experience abnormalities in the form of cysts are the ovaries. Most ovarian cysts are harmless and go away on their own without special treatment. The division is divided into functional cysts that can disappear during menstruation and non-functional cysts that persist and can enlarge. Symptoms you experience can be due to cysts that arise, other symptoms, namely;
BAK more frequently Pain with bowel movements Feeling tired and dizzy Abdominal bloating Changes in the menstrual cycle Nausea, vomiting, or breast pain Pain during sexual intercourse Pelvic pain before menstruation arrives or during Pelvic pain that spreads to the lower back and thighs For use of contraceptives The IUD can still be used, but it's a good idea to use an IUD that contains hormones because it can shrink the cyst in addition to contraception. The suitable kb method is kb injection every 3 months. Regarding the drugs you are taking should not cause symptoms, this drug works to ward off free radicals in the body. You should consult about the benefits and purpose of giving these drugs if symptoms always appear every time you take the drug.
You should see your doctor if your complaints persist and you experience severe pain. With an early diagnosis, treatment can be done as early as possible and complications will be lower.
Thank you, hope it helps.